# SDR MALA965208

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC725
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Shaft
- Part number: 2752000191
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3240 - ON CLIMB-OUT FROM GFK, THE NOSE GEAR CONTINUED TO CYCLE AFTER GEAR RETRACTION.  THE CREW CYCLED THE GEAR FOUR TIMES, BUT THE PROBLEM CONTINUED.  THE CREW LOWERED THE GEAR AND CONTINUED TO MSP WITH THE GEAR DOWN.  MAINTENANCE FOUND THE UPLOCK HOOK SHAFT TO BE SLIGHTLY STIFF.  MAINTENANCE LUBED THE UPLOCK SHAFT.  ALL CHECKS SATISFACTORY DURING GEAR SWINGS.  (X)
